Share

Beechams All In One 160ml

New

Hurry - only 1 left in stock

Here's why you'll love OnBuy:

  • We're trusted - with over 55,000 Trustpilot reviews and an 'Excellent' rating
  • We verify all of our sellers - you can shop millions of products with confidence
  • Easy payments - all major credit cards accepted, as well as PayPal

See full product description & details

You're eligible for PayPal's 180-day Buyer Protection OnBuy has partnered with PayPal to offer you superior protection - you're eligible for 180-day PayPal Buyer Protection as standard, even if you paid by card.
Read more here.

£19.99
Free Delivery
Add to Basket
  • Secure checkout powered by PayPal
  • 30-day returns as standard OnBuy's minimum returns period is 30 days for most products. There are however some exceptions e.g. perishable goods, personalised items, digital downloads etc. Please read our T&Cs for more information.
  • Secure checkout powered by PayPal
  • 30-day returns as standard OnBuy's minimum returns period is 30 days for most products. There are however some exceptions e.g. perishable goods, personalised items, digital downloads etc. Please read our T&Cs for more information.

Hurry - only 1 left in stock

See full product description & details

Deliver to: Mainland UK

Dispatch from:

Standard (Free): Sat 4th - Tue 7th Feb

Sold by: London MaxX - Health

Add to Basket
Description & Details

Summary

  • Each 20ml dose contains: Paracetamol 500mg, Guaifenesin 200mg, and Phenylephrine Hydrochloride 10mg. The product contains 19% v/v alcohol (ethyl alcohol) - see leaflet for further information.
  • Adults and children 12 years and over: Fill measure cup to 20ml mark and take one dose (four 5ml spoonfuls). Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 12 years of age except on medical advice. Do not take for more than 5 days except on medical advice.
  • Do not take with any other flu, cold or decongestant products or cough suppressants. Avoid Alcohol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from a chronic cough or asthma. Keep out of sight and reach of children. Store below 25°C.

Beechams All In One 160ml Description

Beechams® All in One Liquid triple action formula provides effective relief from pain, congestion, and a chesty cough. Treats a sore throat, blocked nose, aches & pains, headache, and fever.

Product Tags

Cough

Details

OPC PDGBBJ
Brand
Codes 5000347061837 (EAN)
Rank #161 Cold, Flu & Fever
#898 Medication

Product Data

Pack Size160ml

Compare Sellers for Beechams All In One 160ml

  • New from £19.99
Delivery to: Mainland UK
Seller Ratings Warranty Returns Price Delivery Total Quantity
Dispatched from:
(18 reviews)
-
30 Days
Free Returns: No
£19.99
Free Delivery
Est. Delivery: 4th-7th Feb
£19.99
Add To Basket
Browse All Cold, Flu & Fever

Highest Rated in Cold, Flu & Fever

Popular products recommended for you

Delivery Address

Sign in to view all of your delivery addresses

OR

Enter your delivery address

Wait! You have something in your basket!

Did you know we can save your basket and send it to you?
Simply enter your email address below.

No thanks, I'd rather miss out

This page has expired.

Please refresh the page to continue shopping.

Refresh and continue